# SDR CA160215018

- Difficulty date: February 2, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Slide
- Part number: AR2200
- Condition: Failed
- Location: Glare Shield
- Part time: 119 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GLARE SHIELD EXTENSION SLIDE CAME APART IN FLIGHT DROPPING THE BEARINGS IN THE COCKPIT.
